Loading ...
Sorry, an error occurred while loading the content.

Re: [FH] Thanks, one more question

Expand Messages
  • Susan Burns
    hi vickie....your vet will no doubt be monitoring kidney function, but another concern is loss of potassium with so much urine being shed.....roger rags was on
    Message 1 of 2 , Dec 1, 2005
    • 0 Attachment
      hi vickie....your vet will no doubt be monitoring
      kidney function, but another concern is loss of
      potassium with so much urine being shed.....roger rags
      was on 468mgs of potassium gluconate daily (rena-care
      by amvet, prescription only), as his potassium levels
      began dropping each time we increased the
      lasix.....even with a potassium sparing drug such as
      enalapril or in his case, benazepril, being given as
      well, he needed supplementation.....take care, susan

      --- vickie <VickieJunger@...> wrote:

      > What kinda side effects should I look for when
      > giving lasix 3x a day.
      >
      > Vickie
      > Beware of ISS/VAS cancer that kills cats!
      > www.vas-awareness.org
      > Don't give shots in the SCRUFF. www.catshots.com
      > In memory of Angel ONYX 12/27/02 and Smudge 5/01/04
      > Beware of Feline Diabetes !!!
      >
      >
      >
      > [Non-text portions of this message have been
      > removed]
      >
      >





      __________________________________
      Yahoo! Mail - PC Magazine Editors' Choice 2005
      http://mail.yahoo.com
    Your message has been successfully submitted and would be delivered to recipients shortly.